MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta poloniae pharmaceutica · 2017

ANGIOEDEMA AFTER ANGIOTENSIN-CONVERTING ENZYME INHIBITORS.

Korzeniowska Katarzyna, Cielewiczi Artur, Pawlaczyk Mariola, Motowidlo Katarzyna, Andrys-Wawrzyniak Iwona, Jablecka Anna

Клинический случайСтатьяПеревод в очереди

Аннотация

Angiotensin-converting enzyme inhibitors (ACEI) are one of the most frequently used drugs in the therapy of cardiovascular diseases. Beneficial therapeutic effects may be accompanied by different adverse reactions including angioedema. Recently published data suggest that ACEI-induced angioedema can be life-threatening without emergent intervention, for example due to the respiratory arrest. Monitoring this adverse Jreaction may be especially important for elderly patients who probably receive many different medicines and supplements and thus might be particularly at risk of adverse drug reactions. In the paper we describe two cases of ACEI-induced angioedema in older patients.

Для цитирования: Korzeniowska Katarzyna, Cielewiczi Artur, Pawlaczyk Mariola, Motowidlo Katarzyna, Andrys-Wawrzyniak Iwona, Jablecka Anna. ANGIOEDEMA AFTER ANGIOTENSIN-CONVERTING ENZYME INHIBITORS.. Acta poloniae pharmaceutica. 2017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.